Announcement

Collapse
No announcement yet.

hair loss ANYONE

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    hair loss ANYONE

    Can anyone help.. My hair keeps thinning by this time next year I'll be bald or close to it. I was told the Lyrica can thin your hair but I've been off it for awhile now. I only take Baclofin, Oxybuttin, and zanoflex. I can't run my hand through my hair with out some coming out. Is their any thing I can use or vitamans I can take? Any help would be great I'm going crazy!


    Thanks!!!
    It is not how we fall that defines us..
    It is how we rise.

    #2
    Originally posted by Shana View Post
    Can anyone help.. My hair keeps thinning by this time next year I'll be bald or close to it. I was told the Lyrica can thin your hair but I've been off it for awhile now. I only take Baclofin, Oxybuttin, and zanoflex. I can't run my hand through my hair with out some coming out. Is their any thing I can use or vitamans I can take? Any help would be great I'm going crazy!


    Thanks!!!
    Shana,

    Sorry to hear about your hair loss. Are you under any unusual stress that preceded this? FWIW, years ago a girlfriend of mine was losing her hair. She was under a great deal of self-imposed stress which was then compounded by her sudden mysterious hair loss. With the situation worsening she finally consented to see a doctor who told her to "relax." That was the cure! Apparently she needed to hear this from someone wearing a white lab coat before she would allow herself to exhale. Happy ending: her hair grew back immediately.

    Of course there could be a physiological explanation for your hair loss -- though I think your medications are an unlikely culprit -- so you should seek medical help from your internist or perhaps a dermatologist to rule out any underlying medical issue. But be aware that heightened stress is a possible cause.

    In the meantime. . . Relax.
    stephen@bike-on.com

    Comment


      #3
      they said steroids made my hair come out. it quit eventually....

      Comment


        #4
        My hair has been thinnin due to drugs, i'm sure, I take chemo daily along w/ steroids too, so not too sure what to tell you. Good luck.better let armpits grow, maybe do plugs?

        Comment


          #5
          Have you had your thyroid gland checked lately? Sometimes that can cause hair loss.
          Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

          T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

          Comment


            #6
            Thanks everyone..
            I'am a stressful person but I have been most my life. And I'm trying very hard to relax. I just got my thyroids checked do to weight loss problems. I thought maybe that had something to do with it. I go to see my doctor in December so I'm going to ask him.
            Thanks again
            It is not how we fall that defines us..
            It is how we rise.

            Comment


              #7
              Maybe see a dermatologist? Ask your primary care doctor for a referral.

              Comment


                #8
                Following my injury, I was losing hair. It was one of these 3 things. Stress, baclofen or neurontin--I was on all of them and stopped after I got home. Good luck.

                f
                ight

                Comment


                  #9
                  I have been having the same problem lately. I'm afraid to brush my hair. So much comes out I am getting scared. My NP says it could be menopause for me. Yuk! I'm constantly having to clean my clothes my house and bathroom. I even found bunches of hair stuck to the side of my car and car seat.What to do?
                  Anything worth doing, is worth doing to excess

                  Comment


                    #10
                    Amway has something called "complex for hair skin & nails" and I found it very good. It does take about a month to see the improvement. I buy it from an Amway distribuitor here for about 30 AUD.

                    Comment


                      #11
                      Mine was doing the same thing after surgery. Plus I had to deal with a third of my hair being shaved off. Now there's a fashion statement! Anyway, my neice bought me a bottle of prenatal vitamims from Walmart. They seem to really help your nails and hair.

                      I went back to my regular one a days afterwards.

                      Comment


                        #12
                        Re hair and nail supplements: not much value there. These formulations have the same ingredients that are found in your typical drug store vitamin pill (perhaps with slightly higher potencies of water soluble vitamins -- which you'll just piss out -- to give the impression that they're something special).

                        Bottom line: You have to have severe vitamin and mineral deficiencies to induce hair loss.
                        stephen@bike-on.com

                        Comment


                          #13
                          Check your thyroid levels, including Free T4, Free T3 and TSH. I lost a lot of hair when mine went crazy. And don't panic. My stepmom just finished a year's worth of hair transplants that worked beautifully.
                          Blog:
                          Does This Wheelchair Make My Ass Look Fat?

                          Comment


                            #14
                            If your thyroid is okay...

                            I've been having the same problem for years, on and off. Once I was sure it was a heavy-duty multivitamin that helped a lot, and I isolated ingredients that I now recognize as components of essential fatty acids that made the difference.. They don't seem to help me now, but EFAs (omega-3, 6, and 9) can't hurt you I don't think, are supposed to be good for a lot of things, so I don't figure it can't hurt to try them. I've been trying oxandrolone, I think, an anabolic steroid that my doctor said was okay for women, but that's made clumps come out.

                            Hate to say this, but I've come to the conclusion that the health of my hair is directly related to my body fat. When I get heavier, my hair gets healthier. Maybe it's because of a common cause for both, but I suspect it's just increased nutrition I get from eating a lot. My hair got thicker when I was on Neurontin, which also made me about 15 pounds heavier (significant for me). It seemed a terrible injustice, so I'd be thrilled to find another strategy.

                            Comment


                              #15
                              Heather has been losing hair but it has just been contibuted to the time of year. She seems to "shed" in both the fall and spring. Her hair is so thick that losing some really doesn't hurt her at all.
                              Mom to Heather, age 16, T-12, 8 years post & Michael, age 19.

                              Comment

                              Working...
                              X